# SDR CALA2012110100715

- Difficulty date: October 31, 2012
- Submitted: November 1, 2012
- Operation: Air carrier
- Aircraft: N73152
- Make and model: Boeing 767224
- Aircraft serial: 30431
- Aircraft time: 53,654 hours, 7,821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767GE
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT L1 DOOR AFT UPPER SIDE INOPERATIVE (EXTERIOR).  LAMPED, OPS CHECKED GOOD.
